I had my 1st depo shot on Aug. 2nd, the first day of my cycle. My fiance and I had unprotected sex on Aug. 8th. Ive been noticing some changes, such as being more fatigued than usual and I usually have insomnia. My appetite for food period id so to speak diminished, but ive takin to pickles, which im not extremely fond of. My vaginal discharge has changed in appearance, being very milky, white, and mildly increased. Yesterday, I was in the car and experienced severe nausea, almost like motion sickness, which I never had a problem with b4. Ive gained close to a pound, partially due to what appears to be my breast swelling and lack of energy. Could this possibly be due to pregnancy?
You probably aren't pregnant this time, however, please remember if you don't want to be a parent, don't have sex, if you do please take a more preventive measure, check with your doctor to see what is best for you.